What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jun 18, 6:23 PM EST, 1 hour 52 minutes earlier.
Area forecast discussion, Jun 18, 6:23 PM EST, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
723 PM EDT Wed Jun 18 2025
...New AVIATION...
.NEAR TERM...
(Through Thursday)
Issued at 241 PM EDT Wed Jun 18 2025
Upper level trough to our north slides further east for Thursday
afternoon and this will bring more westerly flow to the forecast
area tomorrow. A weak frontal boundary to our west this afternoon
will also slide a little further east tomorrow and allow a little
more widespread shower and thunderstorm chances to the area. The
more westerly steering pattern should also keep the seabreeze from
pushing inland as fast so this means the greater rain chances on
Thursday will likely be across our Florida counties with more
scattered activity across our Alabama and Georgia counties.
Similar to today, activity will follow a diurnal pattern with the
greatest coverage in the afternoon hours.
&&
.SHORT TERM AND LONG TERM...
(Thursday night through Tuesday)
Issued at 241 PM EDT Wed Jun 18 2025
Ridging is forecast to build over the eastern CONUS Friday into
the rest of the period with our local area on the southern
periphery. This feature will persist well into next week, limiting
PoPs over the northern portions of the area and causing high
temperatures to rise several degrees into the mid 90s. Afternoon
showers and storms will be possible each day but should mostly
stick around the FL counties along the seabreeze. Heat indices
will also rise into the 100 to 110 degree range each afternoon,
and a few spots may end up requiring a heat advisory.
&&
.AVIATION...
(00Z TAFS)
Issued at 719 PM EDT Wed Jun 18 2025
Scattered thunderstorms around the DHN and ABY terminals this
evening. These should diminish as the sun sets in an hour or so.
Winds are expected to go calm overnight. VFR conditions will
prevail through the night. The DHN terminal may experience IFR
cigs around daybreak, but should lift soon after. Another
afternoon of showers and thunderstorms can be expected with heavy
rainfall that may reduce vsbys and isolated gusty winds.
&&
.MARINE...
Issued at 241 PM EDT Wed Jun 18 2025
The Bermuda High over the western Atlantic extending into the Gulf
will result in a light south to southwest flow for the next several
days. Daily chances of showers and thunderstorms continue,
especially during the overnight and morning hours each day. Into the
weekend, the high shifts a little farther north, bringing in more of
a light east to southeast flow over the weekend.
&&
.FIRE WEATHER...
Issued at 241 PM EDT Wed Jun 18 2025
Fire weather concerns should be relatively low the next few days
as lighter winds and elevated afternoon humidities remain in
place. A slightly drier pattern will be in place the next day or
two but rain chances will still be around climatological normals
for this time of year.
&&
.HYDROLOGY...
Issued at 241 PM EDT Wed Jun 18 2025
While widespread flooding is not anticipated, locally heavy
downpours in daily storms could result in minor ponding or flooding
of low-lying and poor drainage areas, especially in more urban
settings.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 74 91 75 93 / 20 60 20 60
Panama City 78 90 78 92 / 20 40 30 50
Dothan 73 92 74 93 / 20 50 30 40
Albany 73 92 74 94 / 30 40 30 30
Valdosta 74 93 75 94 / 10 40 20 50
Cross City 73 93 74 93 / 10 50 30 60
Apalachicola 78 88 78 89 / 20 50 30 40
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 5 AM EDT /4 AM CDT/ Thursday for
FLZ108-112-114.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...Dobbs
SHORT TERM...Merrifield
LONG TERM....Merrifield
AVIATION...Montgomery
MARINE...Merrifield
FIRE WEATHER...Dobbs
HYDROLOGY...MerrifieldIn the hours before
Special weather statement, Jun 18, 6:15 PM EST, 2 hours before
Special Weather Statement
National Weather Service Tallahassee FL
715 PM EDT Wed Jun 18 2025
GAZ142-143-182345-
Miller GA-Early GA-
715 PM EDT Wed Jun 18 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MILLER AND EARLY
COUNTIES THROUGH 745 PM EDT...
At 715 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Columbia, or 10 miles south of Blakely, moving
north at 15 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Blakely, Columbia, Centerville, Howards Mill, Mayhaw, Rock Hill,
Colomokee, Cuba, Killarney, Ferrell Crossroads, Early Co A/p, Cedar
Springs, Hentown, Kolomoki Mounds Sp, Hilton, and Sawhatchee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3149 8481 3150 8480 3148 8480 3147 8481
3144 8479 3143 8477 3136 8482 3125 8482
3115 8486 3112 8495 3113 8504 3119 8511
3123 8510 3128 8511 3129 8510 3132 8508
3143 8499 3149 8497 3150 8484
TIME...MOT...LOC 2315Z 189DEG 11KT 3123 8498
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
99-OLIVERSpecial weather statement, Jun 18, 6:31 PM EST, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
731 PM EDT Wed Jun 18 2025
GAZ120>123-190000-
Quitman GA-Randolph GA-Calhoun GA-Clay GA-
731 PM EDT Wed Jun 18 2025
...STRONG THUNDERSTORMS WILL IMPACT CLAY...RANDOLPH...CALHOUN AND
QUITMAN COUNTIES IN SOUTHWESTERN GEORGIA THROUGH 800 PM EDT...
At 731 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Georgetown to near Blakely
to near Leary. Movement was northeast at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fort Gaines, Morgan, Georgetown, Cuthbert, Edison, Arlington,
Shellman, Leary, Bellville, Bluffton, Wire Bridge, Parksville,
Carnegie, Watson Crossroads, Ricks Place, Pecan, Hatcher, Morris,
Bethel, and Suttons Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3198 8499 3197 8496 3194 8496 3192 8491
3192 8460 3177 8460 3177 8456 3162 8455
3162 8445 3155 8446 3145 8442 3144 8443
3144 8479 3150 8480 3149 8498 3157 8506
3162 8506 3178 8514 3189 8513 3199 8507
TIME...MOT...LOC 2331Z 226DEG 12KT 3183 8502 3146 8492 3143 8455
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
99-OLIVERSpecial weather statement, Jun 18, 6:38 PM EST, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
738 PM EDT Wed Jun 18 2025
GAZ127-128-130-131-190015-
Worth GA-Irwin GA-Turner GA-Ben Hill GA-
738 PM EDT Wed Jun 18 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN IRWIN...TURNER...
NORTHWESTERN BEN HILL AND NORTHWESTERN WORTH COUNTIES THROUGH 815 PM
EDT...
At 738 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Ashburn, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ashburn, Worth, Sycamore, Warwick, Rebecca, Amboy, Sibley, Inaha,
Hobby, Turner Co Airport, Dakota, Doles, Arp, Oakfield, and Abba.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3184 8325 3172 8333 3167 8345 3161 8348
3159 8365 3167 8377 3166 8393 3169 8401
3179 8398 3185 8394 3184 8387 3182 8385
3183 8384 3181 8383 3180 8380 3180 8361
3185 8361
TIME...MOT...LOC 2338Z 220DEG 20KT 3176 8352
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
99-OLIVERSpecial weather statement, Jun 18, 6:51 PM EST, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
751 PM EDT Wed Jun 18 2025
ALZ067-069-GAZ142-190015-
Henry AL-Houston AL-Early GA-
751 PM EDT Wed Jun 18 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN HENRY...NORTHEASTERN
HOUSTON AND NORTHWESTERN EARLY COUNTIES THROUGH 815 PM EDT/715 PM
CDT/...
At 751 PM EDT/651 PM CDT/, Doppler radar was tracking a strong
thunderstorm near Columbia, or 11 miles east of Headland, moving
north at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Headland, Kinsey, Webb, Columbia, Newville, Haleburg, Barnes,
Tumbleton, Hardwickburg, Sigma, Blackwood, Grandberry Crossroads,
Pearce, Hayes, Rock Hill, Barber, Pleasant Plains, Headland Municipal
A/P, Miller, and Smyrna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3153 8505 3152 8505 3152 8503 3149 8503
3141 8501 3132 8501 3123 8508 3123 8532
3126 8539 3134 8541 3142 8541 3144 8532
3149 8524 3154 8512
TIME...MOT...LOC 2351Z 196DEG 21KT 3135 8515
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
99-OLIVERSpecial weather statement, Jun 18, 7:01 PM EST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
801 PM EDT Wed Jun 18 2025
GAZ120>126-142-190030-
Quitman GA-Randolph GA-Lee GA-Dougherty GA-Terrell GA-Calhoun GA-
Clay GA-Early GA-
801 PM EDT Wed Jun 18 2025
...STRONG THUNDERSTORMS WILL IMPACT DOUGHERTY...EASTERN CLAY...
RANDOLPH...LEE...CALHOUN...NORTHWESTERN EARLY...SOUTHEASTERN QUITMAN
AND TERRELL COUNTIES IN SOUTHWESTERN GEORGIA THROUGH 830 PM EDT...
At 801 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles west of Edison to Leary to near
Leesburg. Movement was northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Morgan, Albany, Blakely, Dawson, Leesburg, Cuthbert, Putney, Edison,
Arlington, Shellman, Leary, Smithville, East Albany, Marine Corps
Logistics Base, Turner City, Walker, Sasser, Bronwood, Parrott, and
Bellville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3187 8434 3192 8434 3191 8392 3185 8394
3180 8401 3177 8399 3172 8403 3156 8398
3155 8400 3144 8400 3145 8446 3144 8447
3144 8479 3135 8491 3131 8501 3151 8503
3173 8496 3193 8493 3192 8445 3196 8444
TIME...MOT...LOC 0001Z 233DEG 16KT 3161 8487 3148 8450 3173 8422
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
99-OLIVERSpecial weather statement, Jun 18, 8:15 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
915 PM EDT Wed Jun 18 2025
GAZ124>128-190145-
Worth GA-Lee GA-Dougherty GA-Terrell GA-Turner GA-
915 PM EDT Wed Jun 18 2025
...A STRONG THUNDERSTORM WILL IMPACT WESTERN TURNER...NORTHEASTERN
DOUGHERTY...LEE...EAST CENTRAL TERRELL AND CENTRAL WORTH COUNTIES
THROUGH 945 PM EDT...
At 914 PM EDT, Doppler radar was tracking a strong thunderstorm near
Leesburg, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Sylvester, Leesburg, Albany, Ashburn, Smithville, East Albany, Marine
Corps Logistics Base, Turner City, Poulan, Worth, Terrell, Warwick,
Chokee, Radium Springs, Stocks, Forrester, Sylvester Airport, South
Albany, Palmyra, and Red Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3191 8392 3185 8394 3184 8386 3182 8385
3183 8384 3180 8380 3180 8361 3185 8361
3185 8357 3155 8370 3150 8387 3149 8407
3150 8419 3160 8419 3168 8425 3176 8433
3188 8434 3192 8434
TIME...MOT...LOC 0114Z 265DEG 16KT 3170 8409
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
99-OLIVER